edoc

Items where contributor is "Veneziano, Francesco"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2016 | 2015 | 2014 | 2012 | 2011

2017

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2017) On the explicit Torsion Anomalous Conjecture. Transactions of the American Mathematical Society, 369. 6465 -6491.

2016

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2016) The explicit Mordell Conjecture for families of curves (with an appendix by M. Stoll). Cornell.

2015

Vávra, Tomáš and Veneziano, Francesco. (2015) Pisot units in number fields.

2014

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2014) On torsion anomalous intersections. Rendiconti Lincei. Matematica e Applicazioni, 25 (1). pp. 1-36.

2012

Checcoli, Sara and Veneziano, Francesco and Viada, Evelina. (2012) A sharp Bogomolov-type bound. New York journal of mathematics, 18. pp. 891-910.

2011

Veneziano, Francesco. (2011) Quadratic integral solutions to double Pell equations. Rendiconti del Seminario Matematico della Università di Padova, 126. pp. 47-61.